# SDR SWAA060433

- Difficulty date: February 4, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N695SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23506
- Aircraft time: 62,249 hours, 47,840 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Part number: 6946490
- Condition: Broken
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 GROUND SPOILER ATTACHMENT HINGE BROKEN.  REMOVED AND REPLACED SPOILER PER MM.
